• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 14
Sort:
by name
by year
Article
Brav C. I., Thomas H. Mathematische Annalen. 2011. Vol. 351. No. 4. P. 1005-1017.

We establish faithfulness of braid group actions generated by twists along an ADE configuration of 22-spherical objects in a derived category. Our major tool is the Garside structure on braid groups of type ADE. This faithfulness result provides the missing ingredient in Bridgeland's description of a space of stability conditions associated to a Kleinian singularity.

Added: Sep 29, 2014
Article
Verbitsky M., Ornea L. Mathematische Annalen. 2010. No. 248 (1). P. 25-33.
Added: Mar 23, 2011
Article
Orlov D. O. Mathematische Annalen. 2012. Vol. 353. No. 1. P. 95-108.

We propose a natural definition of a category of matrix factorizations for nonaffine Landau–Ginzburg models. For any LG-model we construct a fully faithful functor from the category of matrix factorizations defined in this way to the triangulated category of singularities of the corresponding fiber. We also show that this functor is an equivalence if the total space of the LG-model is smooth.

This work was partially supported by RFBR grants 10-01-93113, 11-01-00336, 11-01-00568, NSh grant 4713.2010.1,by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023, and by Simons Center for Geometry and Physics.

Added: Aug 29, 2012
Article
Polishchuk A. Mathematische Annalen. 2017. P. 1-40.

In this paper we study the moduli stack M_{1,n} of curves of arithmetic genus 1 with n marked points, forming a nonspecial divisor. In Polishchuk (A modular compactification of M_{1,n} from A∞-structures, arXiv:1408.0611) this stack was realized as the quotient of an explicit scheme U^{ns}_{1,n} affine of finite type over ℙn−1, by the action of 𝔾m^n . Our main result is an explicit description of the corresponding GIT semistable loci in U^{ns}_{1,n}. This allows us to identify some of the GIT quotients with some of the modular compactifications of M_{1,n} defined in Smyth (Invent Math 192:459–503, 2013; Compos Math 147(3):877–913, 2011).

Added: Jul 1, 2017
Article
Esterov A. I., Gusev G. G. Mathematische Annalen. 2016. Vol. 365. No. 3. P. 1091-1110.

We generalize the Abel–Ruffini theorem to arbitrary dimension, i.e. classify general square systems of polynomial equations solvable by radicals. In most cases, they reduce to systems whose tuples of Newton polytopes have mixed volume not exceeding 4. The proof is based on topological Galois theory, which ensures non-solvability by any formula involving quadratures and single-valued functions, and the computation of the monodromy group of a general system of equations, which may be of independent interest.

Added: Feb 27, 2017
Article
Lvovsky S. Mathematische Annalen. 1996. Vol. 306. No. 4. P. 719-735.
Added: Oct 15, 2012
Article
Ingalls C., Kuznetsov A. G. Mathematische Annalen. 2015. Vol. 361. No. 1-2. P. 107-133.

We consider the class of singular double coverings X → P3 ramified in the degeneration locus D of a family of 2-dimensional quadrics. These are precisely the quartic double solids constructed by Artin and Mumford as examples of unirational but nonrational conic bundles. With such a quartic surface D, one can associate an Enriques surface S which is the factor of the blowup of D by a natural involution acting without fixed points (such Enriques surfaces are known as nodal Enriques surfaces or Reye congruences). We show that the nontrivial part of the derived category of coherent sheaves on this Enriques surface S is equivalent to the nontrivial part of the derived category of a minimal resolution of singularities of X.

Added: Jun 1, 2015
Article
Glutsyuk A., Shustin E. Mathematische Annalen. 2018. Vol. 372. P. 1481-1501.

We show that every polynomially integrable planar outer convex billiard is elliptic. We also prove an extension of this statement to non-convex billiards.

Added: Jun 29, 2018
Article
Katzarkov L. Mathematische Annalen. 2018. Vol. 371. No. 1-2. P. 337-370.

We provide descriptions of the derived categories of degree d hypersurface fibrations which generalize a result of Kuznetsov for quadric fibrations and give a relative version of a well-known theorem of Orlov. Using a local generator and Morita theory, we re-interpret the resulting matrix factorization category as a derivedequivalent sheaf of dg-algebras on the base. Then, applying homological perturbation methods, we obtain a sheaf of A∞-algebras which gives a new description of homo-logical projective duals for (relative) d-Veronese embeddings, recovering the sheaf of Clifford algebras obtained by Kuznetsov in the case when d = 2.

Added: Nov 29, 2018
Article
Skopenkov M., Krasauskas R. Mathematische Annalen. 2018.

We study analytic surfaces in 3-dimensional Euclidean space containing two circular arcs through each point. The problem of finding such surfaces traces back to the works of Darboux from XIXth century. We reduce finding all such surfaces to the algebraic problem of finding all Pythagorean 6-tuples of polynomials. The reduction is based on the Schicho parametrization of surfaces containing two conics through each point and a new approach using quaternionic rational parametrization.

Added: Oct 16, 2015
Article
Gorsky E., Carlsson E., Mellit A. Mathematische Annalen. 2019.

The earlier work of the first and the third named authors introduced the algebra A_q,t and its polynomial representation. In this paper we construct an action of this algebra on the equivariant K-theory of certain smooth strata in the flag Hilbert schemes of points on the plane. In this presentation, the fixed points of torus action correspond to generalized Macdonald polynomials and the the matrix elements of the operators have explicit combinatorial presentation.

Added: Sep 3, 2019
Article
Beilinson A., Kungs G., Levin A. Mathematische Annalen. 2018. Vol. 371. No. 3-4. P. 1449-1495.

We develop the topological polylogarithm which provides an integral ver- sion of Nori’s Eisenstein cohomology classes for GLn (Z) and yields classes with values in an Iwasawa algebra. This implies directly the integrality properties of spe- cial values of L-functions of totally real fields and a construction of the associated p-adic L-function. Using a result of Graf, we also apply this to prove some integrality and p-adic interpolation results for the Eisenstein cohomology of Hilbert modular varieties.  

Added: Jan 26, 2018
Article
Michael Finkelberg, Braverman A. Mathematische Annalen. 2014. Vol. 359. No. 1. P. 45-59.

Let G be a semisimple simply connected algebraic Lie group over complex numbers. Following Gerasimov, Lebedev and Oblezin, we use the q-Toda integrable system obtained by the quantum group version of the Kostant-Whittaker reduction to define the notion of q-Whittaker functions. This is a family of invariant polynomials on the maximal torus T in G depending on a dominant weight of G, whose coefficients are rational functions in the variable q. For a conjecturally the same (but a priori different) definition of the q-Toda system these functions were studied by I.Cherednik. For G=SL(N) these functions were extensively studied by Gerasivom, Lebedev and Oblezin. We show that when G is simply laced, the Whittaker function is equal to the character of the global Weyl module. When G is not simply laced a twisted version of the above result holds. Our proofs are algebro-geometric.

Added: May 12, 2014
Article
Kondo S., Yasuda S. Mathematische Annalen. 2012. Vol. 354. No. 2. P. 529-587.
Beilinson (Contemp Math 55:1–34, 1986) constructs special elements in the second K-group of an elliptic modular curve, and shows that the image under the regulator map is related to the special values of the L-functions of elliptic modular forms. In this paper, we give an analogue of this result in the context of Drinfeld modular varieties.
Added: Sep 22, 2014